Sample properties of random fields III : Differentiability


Potthoff, Jürgen


URL: https://www.math.lsu.edu/cosa/4-3-03%5B186%5D.pdf
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 4
Issue number: 3
Page range: 335-353
Place of publication: Baton Rouge, LA
Publishing house: Louisiana State Univ.
ISSN: 0973-9599
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics
Classification: MSC: 60G60 , 60G17,
Keywords (English): random fields , differentiability

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Potthoff, Jürgen (2010) Sample properties of random fields III : Differentiability. Communications on Stochastic Analysis Baton Rouge, LA 4 3 335-353 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item